Alert archive / Nebraska / Red Flag Warnings in 2020

Red Flag Warning 1, NWS Hastings, NE

March 3, 2020Phillips County, Rooks County, Smith County, Kansas; 5 counties in Nebraska

NWS Hastings, NE issued this red flag warning at Mar 3, 2020, 1:51 PM CST for Phillips County, Rooks County, Smith County, Kansas; 5 counties in Nebraska. It took effect at Mar 4, 2020, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 3, 2020, 1:51 PM CST (19:51 UTC)
In effect from
Mar 4, 2020, 12:00 PM CST
Expired
Mar 4, 2020, 6:00 PM CST
In force
6 hr
Issued by
NWS Hastings, NE

Counties Phillips County, KS, Rooks County, KS, Smith County, KS, Dawson County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Harlan County, NE

The radar

The Grand Island radar (KUEX), 87 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2020-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2020-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -82 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2704 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-82 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

829 
WWUS83 KGID 031951
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
151 PM CST Tue Mar 3 2020

...RED FLAG WARNING NOW IN EFFECT FOR WEDNESDAY AFTERNOON...

KSZ005-NEZ060-072-082-083-041100-
/O.NEW.KGID.FW.W.0001.200304T1800Z-200305T0000Z/
Phillips-Dawson-Gosper-Furnas-Harlan-
151 PM CST Tue Mar 3 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST WEDNESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005, 060,
072, 082 AND 083...

The National Weather Service in Hastings has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 6 PM CST Wednesday.

* AFFECTED AREA...In Kansas, Fire Weather Zone 005 Phillips. In 
  Nebraska, Fire Weather Zone 060 Dawson, Fire Weather Zone 072 
  Gosper, Fire Weather Zone 082 Furnas and Fire Weather Zone 083 
  Harlan.

* WINDS...Southwest 15 to 25 mph with gusts up to 35 mph.

* TIMING...Wednesday from noon to 6 PM CST.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that develop will spread quickly and be
  difficult to control...exhibiting extreme fire behavior. Use 
  caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Kelley
4 follow-up statements
847 
WWUS83 KGID 040851
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
251 AM CST Wed Mar 4 2020

...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON...

KSZ006-017-NEZ084-041700-
/O.EXA.KGID.FW.W.0001.200304T1800Z-200305T0000Z/
Smith-Rooks-Franklin-
251 AM CST Wed Mar 4 2020

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
006, 017 AND 084...

The National Weather Service in Hastings has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon today to 6 PM CST this evening.

* AFFECTED AREA...In Kansas, Fire Weather Zone 006 Smith and 
  Fire Weather Zone 017 Rooks. In Nebraska, Fire Weather Zone 
  084 Franklin.

* WINDS...Southwest 15 to 20 mph with gusts up to 30 mph.

* TIMING...Noon to 6 PM CST.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that develop will spread quickly and be 
  difficult to control...exhibiting extreme fire behavior. Use 
  caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ005-NEZ060-072-082-083-041700-
/O.CON.KGID.FW.W.0001.200304T1800Z-200305T0000Z/
Phillips-Dawson-Gosper-Furnas-Harlan-
251 AM CST Wed Mar 4 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 005, 060, 072, 082 AND 083...

* AFFECTED AREA...In Kansas, Fire Weather Zone 005 Phillips. In 
  Nebraska, Fire Weather Zone 060 Dawson, Fire Weather Zone 072 
  Gosper, Fire Weather Zone 082 Furnas and Fire Weather Zone 083 
  Harlan.

* WINDS...Southwest 15 to 20 mph with gusts up to 30 mph.

* TIMING...Noon to 6 PM CST.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that develop will spread quickly and be 
  difficult to control...exhibiting extreme fire behavior. Use 
  caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Wesely
554 
WWUS83 KGID 041654
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
1054 AM CST Wed Mar 4 2020

KSZ005-006-017-NEZ060-072-082>084-050000-
/O.CON.KGID.FW.W.0001.200304T1800Z-200305T0000Z/
Phillips-Smith-Rooks-Dawson-Gosper-Furnas-Harlan-Franklin-
1054 AM CST Wed Mar 4 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005,
006, 017, 060, 072, 082, 083 AND 084...

* AFFECTED AREA...In Kansas, Fire Weather Zone 005 Phillips, 
  Fire Weather Zone 006 Smith and Fire Weather Zone 017 Rooks. 
  In Nebraska, Fire Weather Zone 060 Dawson, Fire Weather Zone 
  072 Gosper, Fire Weather Zone 082 Furnas, Fire Weather Zone 
  083 Harlan and Fire Weather Zone 084 Franklin.

* WINDS...Southwest 10 to 20 mph with gusts up to 30 mph.

* TIMING...Noon to 6 PM CST.

* RELATIVE HUMIDITY...As low as 19 percent.

* IMPACTS...Any fires that develop will spread quickly and be 
  difficult to control...exhibiting extreme fire behavior. Use 
  caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
841 
WWUS83 KGID 042044
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
244 PM CST Wed Mar 4 2020

...Critical fire weather conditions continue this afternoon, and
are expected to return for Thursday afternoon...

KSZ005-006-017-NEZ060-072-082>084-050600-
/O.NEW.KGID.FW.W.0002.200305T1800Z-200306T0100Z/
/O.CON.KGID.FW.W.0001.000000T0000Z-200305T0000Z/
Phillips-Smith-Rooks-Dawson-Gosper-Furnas-Harlan-Franklin-
244 PM CST Wed Mar 4 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005,
006, 017, 060, 072, 082, 083 AND 084...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CST THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005, 006,
017, 060, 072, 082, 083 AND 084...

The National Weather Service in Hastings has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 7 PM CST Thursday. A Red Flag Warning remains in
effect today through 6 PM CST.

* AFFECTED AREA...In Kansas, Fire Weather Zone 005 Phillips, 
  Fire Weather Zone 006 Smith and Fire Weather Zone 017 Rooks. 
  In Nebraska, Fire Weather Zone 060 Dawson, Fire Weather Zone 
  072 Gosper, Fire Weather Zone 082 Furnas, Fire Weather Zone 
  083 Harlan and Fire Weather Zone 084 Franklin.

* WINDS...Winds the rest of this afternoon will remain
  southwesterly, with speeds of 20 to 25 MPH and gusts of 30 to 35
  MPH. Thursday afternoon, winds will be out of the northwest,
  with speeds of 25 to 30 MPH and gusts near 40 MPH possible.

* TIMING...6 PM CST this evening. The Red Flag Warning for
  Thursday is in effect from noon through 7 PM CST. 

* RELATIVE HUMIDITY...Values between 15 and 20 percent will remain
  possible the rest of this afternoon, and are expected to return
  Thursday afternoon.

* IMPACTS...Any fires that develop will spread quickly and be 
  difficult to control...exhibiting extreme fire behavior. Use 
  caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ007-018-019-NEZ039>041-046>049-061>064-073>077-085>087-050600-
/O.NEW.KGID.FW.W.0002.200305T1800Z-200306T0100Z/
Jewell-Osborne-Mitchell-Valley-Greeley-Nance-Sherman-Howard-
Merrick-Polk-Buffalo-Hall-Hamilton-York-Phelps-Kearney-Adams-Clay-
Fillmore-Webster-Nuckolls-Thayer-
244 PM CST Wed Mar 4 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CST THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 007, 018,
019, 039, 040, 041, 046, 047, 048, 049, 061, 062, 063, 064, 073,
074, 075, 076, 077, 085, 086 AND 087...

The National Weather Service in Hastings has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 7 PM CST Thursday.

* AFFECTED AREA...In Kansas, Fire Weather Zone 007 Jewell, Fire 
  Weather Zone 018 Osborne and Fire Weather Zone 019 Mitchell. 
  In Nebraska, Fire Weather Zone 039 Valley, Fire Weather Zone 
  040 Greeley, Fire Weather Zone 041 Nance, Fire Weather Zone 
  046 Sherman, Fire Weather Zone 047 Howard, Fire Weather Zone 
  048 Merrick, Fire Weather Zone 049 Polk, Fire Weather Zone 061 
  Buffalo, Fire Weather Zone 062 Hall, Fire Weather Zone 063 
  Hamilton, Fire Weather Zone 064 York, Fire Weather Zone 073 
  Phelps, Fire Weather Zone 074 Kearney, Fire Weather Zone 075 
  Adams, Fire Weather Zone 076 Clay, Fire Weather Zone 077 
  Fillmore, Fire Weather Zone 085 Webster, Fire Weather Zone 086 
  Nuckolls and Fire Weather Zone 087 Thayer.

* WINDS...Northwest 25 to 30 mph with gusts near 40 MPH.

* TIMING...Noon through 7 PM CST Thursday.

* RELATIVE HUMIDITY...As low as 15 to 20 percent.

* IMPACTS...Any fires that develop will spread quickly and be 
  difficult to control...exhibiting extreme fire behavior. Use 
  caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
957 
WWUS83 KGID 042358
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
558 PM CST Wed Mar 4 2020

...Critical Fire Weather Conditions Thursday afternoon...

KSZ005-006-017-NEZ060-072-082>084-051000-
/O.EXP.KGID.FW.W.0001.000000T0000Z-200305T0000Z/
/O.CON.KGID.FW.W.0002.200305T1800Z-200306T0100Z/
Phillips-Smith-Rooks-Dawson-Gosper-Furnas-Harlan-Franklin-
558 PM CST Wed Mar 4 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CST
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 005, 006, 017, 060, 072, 082, 083 AND 084...
...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005, 006, 017,
060, 072, 082, 083 AND 084...

* AFFECTED AREA...In Kansas, Fire Weather Zone 005 Phillips, 
  Fire Weather Zone 006 Smith and Fire Weather Zone 017 Rooks. 
  In Nebraska, Fire Weather Zone 060 Dawson, Fire Weather Zone 
  072 Gosper, Fire Weather Zone 082 Furnas, Fire Weather Zone 
  083 Harlan and Fire Weather Zone 084 Franklin.

* WINDS...Northwest 25 to 30 mph with gusts around 40 mph.

* TIMING...From noon until 7 PM CST Thursday.

* RELATIVE HUMIDITY...Between 15 and 20 percent.

* IMPACTS...Any fires that develop will spread quickly and be 
  difficult to control...exhibiting extreme fire behavior. Use 
  caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ007-018-019-NEZ039>041-046>049-061>064-073>077-085>087-051000-
/O.CON.KGID.FW.W.0002.200305T1800Z-200306T0100Z/
Jewell-Osborne-Mitchell-Valley-Greeley-Nance-Sherman-Howard-
Merrick-Polk-Buffalo-Hall-Hamilton-York-Phelps-Kearney-Adams-Clay-
Fillmore-Webster-Nuckolls-Thayer-
558 PM CST Wed Mar 4 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CST
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 007, 018, 019, 039, 040, 041, 046, 047, 048, 049, 061, 062,
063, 064, 073, 074, 075, 076, 077, 085, 086 AND 087...

* AFFECTED AREA...In Kansas, Fire Weather Zone 007 Jewell, Fire 
  Weather Zone 018 Osborne and Fire Weather Zone 019 Mitchell. 
  In Nebraska, Fire Weather Zone 039 Valley, Fire Weather Zone 
  040 Greeley, Fire Weather Zone 041 Nance, Fire Weather Zone 
  046 Sherman, Fire Weather Zone 047 Howard, Fire Weather Zone 
  048 Merrick, Fire Weather Zone 049 Polk, Fire Weather Zone 061 
  Buffalo, Fire Weather Zone 062 Hall, Fire Weather Zone 063 
  Hamilton, Fire Weather Zone 064 York, Fire Weather Zone 073 
  Phelps, Fire Weather Zone 074 Kearney, Fire Weather Zone 075 
  Adams, Fire Weather Zone 076 Clay, Fire Weather Zone 077 
  Fillmore, Fire Weather Zone 085 Webster, Fire Weather Zone 086 
  Nuckolls and Fire Weather Zone 087 Thayer.

* WINDS...Northwest 25 to 30 mph with gusts around 40 mph.

* TIMING...From noon until 7 PM CST Thursday.

* RELATIVE HUMIDITY...Between 15 and 20 percent.

* IMPACTS...Any fires that develop will spread quickly and be 
  difficult to control...exhibiting extreme fire behavior. Use 
  caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Mar 3, 11:43 AM CST, 2 hours 8 minutes earlier.

Area forecast discussion, Mar 3, 11:43 AM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
1143 AM CST Tue Mar 3 2020

.UPDATE...
Issued at 832 AM CST Tue Mar 3 2020

Just published a fcst update for winds and wind gusts this
afternoon.

After evaluating the 12Z LBF sounding...28 kt winds were observed
as low as 1200 ft AGL. RAP and GFS bufkit time-height cross
sections suggest much of S-cntrl NEB will hv no problem gusting
25-30 kt. And some isolated gusts to 35 kt are not out of the
question. Mixing will be deep today. Am concerned the update still
may not be aggressive enough.

We will also be watching for tanking dwpts. It's psbl we may need
to issue a Red Flag Warning for some counties with little advanced
notice...if RH's drop lower than we currently expect.

&&

.SHORT TERM...(Today and tonight)
Issued at 312 AM CST Tue Mar 3 2020

We are expecting a nice warming trend today thanks in part to a
warm downslope westerly wind. Highs should be back into the upper
50s to around 60 with clear to mostly clear skies. The main
concern will be near critical fire danger due to the combination
of breezy winds and low RH values. See the fire weather section
below for more information.

.LONG TERM...(Wednesday through Monday)
Issued at 312 AM CST Tue Mar 3 2020

Overview...
Above normal temperatures with dry conditions will continue
through Sunday with the warmest weather expected over the weekend.
Many locations could see their first 70 degree temperatures of
2020 this weekend. A fairly weak upper trough could bring mainly
rain to the region Sunday night into Monday with cooler
temperatures closer to normal for Monday. The primary weather
concern through Sunday will center on dangerous fire weather
conditions at times with the possibility of near critical or
perhaps even critical fire weather conditions on Thursday.

Wednesday through Friday...
A weak upper level ridge will track across the northern plains on
Wednesday, which will result in pleasant temperatures in the lower
60s for most of our area with mostly clear skies. A weak upper
level trough will quickly skirt east across the Dakotas into
Wisconsin on Thursday bringing a glancing blow of cooler weather
to our forecast area, which will probably knock our temperatures
back down into the 50s for both Thursday and Friday in most areas.

Saturday and Sunday...
A large upper level ridge will track across the central United
States brining the warmest weather thus far this spring. Many of
our forecast sites should see 70 degree temperatures with
southerly winds. We do expect increasing clouds on Sunday as the
next storm system begins to approach the area.

Sunday night into Monday...
It appears that a weak and fast moving trough will travel through
our forecast area bringing at least some chance of rain. This
appears to be a relatively warmer system, so rain seems to be the
main threat. Temperatures will be cooler behind the associated
cool front on Monday, but still upper 40s to lower 50s for highs.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Wednesday)
Issued at 1143 AM CST Tue Mar 3 2020

Significant Wx: Strong crosswinds this afternoon. LLWS tonight.

This afternoon: VFR. A few CU should form around 8K ft. W winds
will increase from 10-15 kt to 15-25 kt with a isolated G30-35 kt
psbl. This will create strong crosswinds on the N-S RWYs.
Confidence: High

Tonight: VFR. Any CU should dissipate or move SE of the terminals
by 03Z. Can't rule out a some brief sprinkles with those clds.
WNW winds around 10 kt. LLWS 03Z-09Z. Confidence: High

Wed AM: VFR SKC. WNW winds 5-10 kt becoming SW. Confidence: High

&&

.FIRE WEATHER...
Issued at 312 AM CST Tue Mar 3 2020

Today...
A westerly wind will pick up through the day and be a bit breezy
by afternoon with sustained winds of 15 to 20 mph in most
locations and gusts around 25 mph, but perhaps closer to 30 mph
over northwestern zones from Lexington to Ord. RH values will be
lowest across northern Kansas this afternoon at 20 to 25 percent
and then around 25 percent over southern Nebraska.

Wednesday...
The RH values will remain rather low at 20 to 30 percent and the
wind could again be a bit breezy across western areas at 20 to 25
mph. The wind will be a southwesterly wind.

Thursday...
This is probably our best chance at reaching critical fire weather
danger and needing a headline. We'll have a breezy northwesterly
wind with RH values only around 20 percent in most locations.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE...Kelley
SHORT TERM...Wesely
LONG TERM...Wesely
AVIATION...Kelley
FIRE WEATHER...Wesely
Hazardous weather outlook, Mar 3, 2:12 AM CST, 11 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
212 AM CST Tue Mar 3 2020

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
040815-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
212 AM CST Tue Mar 3 2020

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Today and Tonight.

Fire weather conditions will be near critical this afternoon
due to the combination of gusty westerly winds at 15 to 25 mph and
low humidity levels at 20 to 25 percent.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Fire weather conditions will also be near critical to possibly
even critical over portions of the outlook area Thursday
afternoon. Northwesterly wind gusts Thursday afternoon should
reach into the 25 to 35 mph range while relative humidity values
fall to around 20 percent.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Wesely

Nearby

Red Flag Warnings in Nebraska, 2020Red Flag Warnings in Kansas, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.